Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 11, NWS Cheyenne, WY

September 30, 2013Box Butte County, Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this wind advisory at Sep 30, 2013, 2:51 AM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It took effect at Sep 30, 2013, 9:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2013, 2:51 AM MDT (08:51 UTC)
In effect from
Sep 30, 2013, 9:00 AM MDT
Expired
Sep 30, 2013, 2:53 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY

Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE

The radar

The Rapid City radar (KUDX), 188 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 8.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3031 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WWUS75 KCYS 300851
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
251 AM MDT MON SEP 30 2013

...HIGH WINDS EXPECTED TODAY ACROSS PORTIONS OF SOUTHEAST WYOMING
AND THE NORTHERN NEBRASKA PANHANDLE...

.A STRONG WESTERLY JET STREAM WILL MOVE THROUGH WYOMING AND
COMBINE WITH A LARGE PRESSURE GRADIENT TO PRODUCE STRONG WINDS
ACROSS THE REGION TODAY. WINDS WILL REALLY BEGIN TO INCREASE BY
LATE IN THE MORNING AS GOOD LOW LEVEL MIXING DEVELOPS. THE HIGH
WINDS WILL PERSIST THROUGH THE AFTERNOON AND THEN GRADUALLY WEAKEN
BY THE EARLY EVENING.

WYZ107-109-302100-
/O.EXA.KCYS.HW.W.0024.130930T1200Z-131001T0000Z/
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...RAWLINS...SINCLAIR...HANNA
251 AM MDT MON SEP 30 2013

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* TIMING...6 AM THIS MORNING THROUGH 6 PM THIS EVENING.

* WINDS...WEST TO SOUTHWEST 35 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE VEHICLE TRAVEL COULD BE IMPACTED ALONG
  INTERSTATE 25 IN PLATTE COUNTY AND INTERSTATE 80 IN CARBON
  COUNTY. THE STRONG WINDS WOULD POSE A BLOW-OVER RISK TO
  LIGHTWEIGHT AND HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ104-110-302100-
/O.CON.KCYS.HW.W.0024.000000T0000Z-131001T0000Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...MUDDY GAP...ARLINGTON...ELK MOUNTAIN
251 AM MDT MON SEP 30 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

* TIMING...THROUGH 6 PM THIS EVENING.

* WINDS...SOUTHWEST 35 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE VEHICLE TRAVEL WILL BE IMPACTED ALONG
  INTERSTATE 80 BETWEEN RAWLINS AND LARAMIE. WINDS OF THESE
  SPEEDS WOULD POSE A BLOW-OVER RISK TO LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ101-105-106-302100-
/O.CON.KCYS.HW.W.0024.130930T1200Z-131001T0000Z/
CONVERSE COUNTY LOWER ELEVATIONS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MEDICINE BOW...
BORDEAUX
251 AM MDT MON SEP 30 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM MDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM MDT THIS EVENING. 

* TIMING...6 AM THIS MORNING THROUGH 6 PM THIS EVENING.

* WINDS...WEST TO SOUTHWEST 35 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE VEHICLE TRAVEL COULD BE IMPACTED ALONG
  INTERSTATE 25 IN SOUTHERN PLATTE COUNTY AS WELL AS ACROSS
  CONVERSE COUNTY. WINDS OF THESE SPEEDS WOULD POSE A BLOW-OVER
  RISK TO LIGHTWEIGHT AND HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

NEZ002-003-095-096-302100-
/O.NEW.KCYS.WI.Y.0011.130930T1500Z-131001T0000Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
251 AM MDT MON SEP 30 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 


* TIMING...9 AM THIS MORNING THROUGH 6 PM THIS EVENING

* WINDS...WEST TO SOUTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...HIGH PROFILE VEHICLE TRAVEL COULD BE IMPACTED ALONG
  NORTH-SOUTH ORIENTED ROADS. WINDS OF THESE SPEEDS WOULD POSE A
  BLOW-OVER RISK TO LIGHTWEIGHT AND HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FINCH
1 follow-up statement
983 
WWUS75 KCYS 302053
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT MON SEP 30 2013


.STRONG WINDS HAVE STARTED TO DECREASE ACROSS SOUTH CENTRAL
AND EAST CENTRAL WYOMING THIS AFTERNOON. WINDS WILL CONTINUE
TO DECREASE THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. 

WYZ101-104>107-109-110-302200-
/O.CAN.KCYS.HW.W.0024.000000T0000Z-131001T0000Z/
CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN
253 PM MDT MON SEP 30 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DROPPED BELOW CRITICAL THRESHOLDS PROMPTING THE HIGH
WIND WARNING TO BE CANCELLED. GUSTS OF 45 TO 55 MPH CAN STILL BE
EXPECTED THE NEXT FEW HOURS. WINDS WILL SLOWLY SUBSIDE THIS
AFTERNOON AND THEN DROP OFF MORE QUICKLY THIS EVENING. 

$$

NEZ002-003-095-096-302200-
/O.CAN.KCYS.WI.Y.0011.000000T0000Z-131001T0000Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
253 PM MDT MON SEP 30 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL REMAIN BELOW ADVISORY CRITERIA THE REST OF TODAY.
BREEZY CONDITIONS WILL PERSIST UNTIL THIS EVENING WHEN WIND SPEEDS 
WILL QUICKLY DECREASE AND WINDS WILL BECOME LIGHT.

$$

LIEBL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Sep 29, 11:25 PM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, Sep 29, 11:25 PM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1125 PM MDT SUN SEP 29 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 315 PM MDT SUN SEP 29 2013

CIRRUS HAS STARTED TO SPILL ACROSS THE AREA THIS AFTERNOON. MODELS
ARE SUGGESTING THE CLOUD COVER WILL INCREASE TONIGHT WITH PARTLY
TO MOSTLY CLOUDY SKIES IN PLACE. THE QUESTION IS HOW FAST THE
CLOUDS WILL CLEAR OUT TOMORROW. GUSTY WINDS AND MID TO UPPER LEVEL
CLOUDS WILL HOLD TEMPERATURES UP TONIGHT...BUT MAY SHAVE A FEW
DEGREES OFF HIGHS MONDAY...BUT THAT DEPENDS ON HOW THICK THE
CLOUDS ARE IN THE MORNING AND HOW FAST THEY CLEAR OUT. MODEL TREND
HAS BEEN TOWARDS MORE CLOUD COVER...HOWEVER...BOTH THE NAM AND GFS
SHOWING DECREASING CLOUDS THROUGH THE MORNING WITH MOSTLY CLEAR
SKIES DEVELOPING WEST TO EAST.

CLOUDS COULD ALSO INHIBIT MIXING ENOUGH TO HOLD WINDS BELOW HIGH
WIND WARNING CRITERIA MONDAY BUT AT THIS TIME IT IS THOUGH TO
TELL. REGARDLESS...DECIDED TO UPGRADE TO A HIGH WIND WARNING.
MODELS ARE SHOWING 50 TO 60 KT 700 MB WINDS DEVELOP TONIGHT AND
WINDS HAVE GENERALLY BEEN STRONGER THAN WHAT THE MODELS HAVE BEEN
SUGGESTING. STRONGEST CORE OF WINDS WILL BE IN THE NORTHERN
CWA...CLOSER TO THE STRONG UPPER LEVEL JET. SHOULD SEE PLACES LIKE
ARLINGTON START HITTING HIGH WIND WARNING LEVELS SOMETIME AROUND
MIDNIGHT...OF COURSE THAT AREA HAS BEEN FLIRTING WITH HIGH WIND
WARNING CRITERIA ALL DAY...SO MAY START HITTING EARLIER GIVEN POOR
MODEL PERFORMANCE. WOULD BE NICE TO SEE THE MERRIAM
PROFILER. UNFORTUNATELY THAT IS NOT AN OPTION. ANYWAY...NORTHERN
CARBON COUNTY SHOULD ALSO HIT WARNING CRITERIA LATER TONIGHT.
ELSEWHERE CONFIDENCE IS NOT AS HIGH BUT THEN AGAIN THE SOUTHERN
LARAMIE RANGE AND FOOTHILLS COULD APPROACH HIGH WIND WARNING
SPEEDS TOWARD SUNRISE. MODELS ARE SHOWING AN INVERSION AT THE
SURFACE AND A SECOND INVERSION WELL ABOVE THE SURFACE...SO MAY BE
DIFFICULT TO DIRECT THE STRONGEST WINDS TO GROUND LEVEL FOR
EASTERN AREAS. AT ANY RATE...WIND FORECAST CONFIDENCE IS ON THE
LOW SIDE.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 315 PM MDT SUN SEP 29 2013

MILD AND DRY WEATHER EXPECTED ACROSS THE CWA WEDNESDAY AHEAD OF A
DIGGING UPPER TROF THAT WILL BE OVER THE PACIFIC NW. ONE SHORTWAVE
EJECTING AHEAD OF THIS UPPER TROF WILL PASS BY WEDS NIGHT BRINGING
A CHANCE FOR SOME SHOWERS AS WELL AS AN INITIAL PUSH OF COOLER AIR
THURSDAY. MORE SIGNIFICANT PUSH OF COLD AIR ARRIVES LATE THURSDAY
AS THE MAIN TROF AXIS MOVES INTO THE ROCKY MTNS WITH THE TROF
MOVING INTO THE PLAINS FRIDAY. MODELS IN DECENT AGREEMENT WITH
THIS SCENARIO. SHOULD SEE A SECOND ROUND OF PCPN ACROSS MUCH OF
THE CWA THURSDAY NIGHT INTO EARLY FRIDAY WITH RAIN LIKELY CHANGING
TO SNOW OVER MOST AREAS AS THICKNESS FALL. SYSTEM MOVES FAIRLY
FAST SO DO NOT SEE A LOT OF SNOW FOR LOWER ELEVATIONS BUT SOME
ACCUMULATIONS LIKELY OVER THE MTNS. CLEARING OUT WITH THE EXITING
UPPER TROF FRIDAY LEAVING DRY AND MILDER CONDITIONS FOR SATURDAY
AND SUNDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING)
ISSUED AT 1125 PM MDT SUN SEP 29 2013

EXPECT VFR CONDITIONS WITH CONSIDERABLE HIGH CLOUDS TONIGHT AND
MONDAY MORNING. THERE IS THE POTENTIAL FOR LEE MOUNTAIN WAVE
TURBULENCE. FLIGHT OPERATIONS WILL BE IMPACTED BY THE DEVELOPMENT
OF STRONG AND GUSTY WEST TO SOUTHWEST SURFACE WINDS TONIGHT AND
MONDAY FOR THE SOUTHEAST WYOMING TERMINALS. SUSTAINED SPEEDS OF 25
TO 35 KT WITH GUSTS EXCEEDING 50 KT CAN BE EXPECTED. WESTERN
NEBRASKA PANHANDLE TERMINALS CAN EXPECT LIGHTER WINDS...BUT
BECOMING BREEZY WITH GUSTS TO 30 KT DEVELOPING AFTER MID MORNING
MONDAY.

&&

.FIRE WEATHER...
ISSUED AT 315 PM MDT SUN SEP 29 2013

GUSTY WINDS AND LOW HUMIDITY ACROSS THE AREA THROUGH TOMORROW
AFTERNOON THEN LESS WIND TUESDAY AND WEDNESDAY. RED FLAG WARNING
TO CONTINUE THROUGH THIS AFTERNOON THEN INCREASING HUMIDITY AND
DECREASING WIND FOR THIS EVENING. VERY STRONG WINDS TO DEVELOP LATE
TONIGHT OVER FAR NORTHERN CARBON COUNTY AND INTO THE SNOWY RANGE
AND FOOTHILLS. A HIGH WIND WARNING IS IN EFFECT FOR THESE AREAS LATE
TONIGHT THROUGH MONDAY AFTERNOON. HIGH WIND WARNING ALSO IN EFFECT
FOR PORTIONS OF PLATTE COUNTY AND CONVERSE COUNTY AFTER SUNRISE
MONDAY.

NEAR CRITICAL FIRE WEATHER CONDITIONS OVER FAR SOUTHEAST WYOMING
AND THE NEBRASKA PANHANDLE FOR MONDAY AFTERNOON. HIGH CLOUDS IN THE
MORNING MAY KEEP CRITICAL HUMIDITIES FROM BEING REACHED BUT IT WILL
BE CLOSE FOR A FEW HOURS IN THE AFTERNOON. WINDS WILL GUST 25 TO
40 MPH OVER THE NEBRASKA PANHANDLE MONDAY AFTERNOON WITH THE
STRONGER WINDS IN THE NORTH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM MDT MONDAY FOR WYZ104-110.

     HIGH WIND WARNING FROM 6 AM TO 6 PM MDT MONDAY FOR WYZ101-105-
     106.

NE...NONE.
&&

SHORT TERM...LIEBL
LONG TERM...EMANUEL
AVIATION...JAMSKI
FIRE WEATHER...LIEBL
Hazardous weather outlook, Sep 29, 8:16 PM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
816 PM MDT SUN SEP 29 2013

WYZ101>119-010230-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
816 PM MDT SUN SEP 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WESTERLY WINDS WILL STRENGTHEN LATER TONIGHT WEST OF THE LARAMIE
RANGE...INCLUDING INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS. WIND
GUSTS IN EXCESS OF 60 MPH CAN BE EXPECTED. A HIGH WIND WARNING IS
IN EFFECT AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE STRONG WINDS WILL CONTINUE ON MONDAY. THESE STRONG WINDS WILL
OCCUR ALONG THE WIND CORRIDOR FROM ARLINGTON TO BORDEAUX AS WELL
AS ACROSS NORTHERN CARBON COUNTY...SHIRLEY BASIN...AND CONVERSE
COUNTY. HIGH WIND WARNINGS ARE IN EFFECT THROUGH MONDAY AFTERNOON
FOR THESE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT...HOWEVER REPORTS
OF WIND GUSTS IN EXCESS OF 50 MPH WILL BE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-010230-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
816 PM MDT SUN SEP 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

Nearby

Wind Advisories in Nebraska, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.